# SDR FDEA201504011132

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42708
- Aircraft time: 20 hours, 912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 416T16031
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY ESCAPE ROPE NEEDS TO BE REPACKED.  INSTALLED MAIN ENTRY EMER ESCAPE ROPE IAW AMM 25-10-00-2.  PERFORMED RII.
